
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Exploring soliton solutions and interesting wave-form patterns of the (1 + 1)-dimensional longitudinal wave equation in a magnetic-electro-elastic circular rod
Amit Kumar, Sachin Kumar, Nisha Bohra, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 4
Amit Kumar, Sachin Kumar, Nisha Bohra, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 4
Showing 4 citing articles:
Multicomponent nonlinear fractional Schrödinger equation: On the study of optical wave propagation in the fiber optics
Jan Muhammad, Usman Younas, Naila Nasreen, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100805-100805
Open Access | Times Cited: 7
Jan Muhammad, Usman Younas, Naila Nasreen, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100805-100805
Open Access | Times Cited: 7
Investigation of new solitary stochastic structures to the Heisenberg Ferromagnetic Spin Chain model via a Stratonovich sense
Md. Nur Alam
Partial Differential Equations in Applied Mathematics (2025) Vol. 13, pp. 101110-101110
Open Access
Md. Nur Alam
Partial Differential Equations in Applied Mathematics (2025) Vol. 13, pp. 101110-101110
Open Access
Investigation of rogue wave and dynamic solitary wave propagations of the $$\mathbf{M}$$-fractional (1 + 1)-dimensional longitudinal wave equation in a magnetic-electro-elastic circular rod
Md. Mamunur Roshid, Mahtab Uddin, Mohammad Mobarak Hossain, et al.
Indian Journal of Physics (2024)
Closed Access | Times Cited: 1
Md. Mamunur Roshid, Mahtab Uddin, Mohammad Mobarak Hossain, et al.
Indian Journal of Physics (2024)
Closed Access | Times Cited: 1
Bifurcation analysis and solitary wave solution of fractional longitudinal wave equation in magneto-electro-elastic (MEE) circular rod
Abdelhamid Mohammed Djaouti, Md. Mamunur Roshid, Alrazi Abdeljabbar, et al.
Results in Physics (2024) Vol. 64, pp. 107918-107918
Open Access
Abdelhamid Mohammed Djaouti, Md. Mamunur Roshid, Alrazi Abdeljabbar, et al.
Results in Physics (2024) Vol. 64, pp. 107918-107918
Open Access